MathSciNet Relay Station
MathSciNet bibliographic data
MR807852 (87a:49014) 49A34
Clarke, Frank H.; Vinter, R. B. Existence and regularity in the small in the calculus of variations. J. Differential Equations 59 (1985), no. 3, 336–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement